# SDR DL72S954363

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CK, TORQUE BOX WEB CRACKED .5 INCH AT FASTENER UPPER ROW OF RIVETS LT SIDE STA 1223.  REPAIRED PER MM 53-11-0.
